# SDR SWAA2022122184054

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 67 hours, 42 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE I/B FLASHLIGHT CHARGER WILL NOT TEST .FLASHLIGHT OPERATES NORMALLY<[01] OK TO CONTINUE ON MEL SEQ 25-64-02A SP1B;[02] R/R F/O FLASH LIGHT HOLDER (INBD) IAW AMM 25-64-00.OPS CHECK GOOD.
